Volume 49, Issue 2
New Results for the BBM Equation

Hongqiu Chen

J. Math. Study, 49 (2016), pp. 111-131.

Published online: 2016-07

Export citation
  • Abstract

The BBM equation posed on $\mathbb{R}$ and $\mathbb{R}^+$ is revisited. Improving on earlier results, global well-posedness and bounds for the growth in time of relevant norms of solutions corresponding to very general auxiliary data are derived.

  • Keywords

BBM equation, local well posedness, global well posedness, quarter plane problem, wave maker problem.

  • AMS Subject Headings

35Q53, 76B03, 76B15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

hchen1@memphis.edu (Hongqiu Chen)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-111, author = {Hongqiu and Chen and hchen1@memphis.edu and 13326 and Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, USA and Hongqiu Chen}, title = {New Results for the BBM Equation}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {2}, pages = {111--131}, abstract = {

The BBM equation posed on $\mathbb{R}$ and $\mathbb{R}^+$ is revisited. Improving on earlier results, global well-posedness and bounds for the growth in time of relevant norms of solutions corresponding to very general auxiliary data are derived.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n2.16.02}, url = {http://global-sci.org/intro/article_detail/jms/994.html} }
TY - JOUR T1 - New Results for the BBM Equation AU - Chen , Hongqiu JO - Journal of Mathematical Study VL - 2 SP - 111 EP - 131 PY - 2016 DA - 2016/07 SN - 49 DO - http://doi.org/10.4208/jms.v49n2.16.02 UR - https://global-sci.org/intro/article_detail/jms/994.html KW - BBM equation, local well posedness, global well posedness, quarter plane problem, wave maker problem. AB -

The BBM equation posed on $\mathbb{R}$ and $\mathbb{R}^+$ is revisited. Improving on earlier results, global well-posedness and bounds for the growth in time of relevant norms of solutions corresponding to very general auxiliary data are derived.

Hongqiu Chen. (2020). New Results for the BBM Equation. Journal of Mathematical Study. 49 (2). 111-131. doi:10.4208/jms.v49n2.16.02
Copy to clipboard
The citation has been copied to your clipboard